# SDR DALA1011240179

- Difficulty date: April 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 927 LT FRAME TO CTR SECTION SUPPORT FITTING FOUND CRACKED AND SUBJECT FITTING REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02
